Being best known for its neurological consequence, hypoglycemia is an important and not uncommon side effect with insulin or oral anti-diabetic therapy in patients with diabetes mellitus. However, hypoglycemia-induced myocardial infarction should be also taken into clinical consideration despite being rarely reported, especially non-ST segment-elevation myocardial infarction. Herein, we report a 68-year-old lady who underwent an episode of hypoglycemia manifested as reversible conscious disturbance and acute non-ST segment-elevation myocardial infarction, which was documented by typical ECG changes and dynamic cardiac-specific enzyme elevation, during long-term insulin therapy. The ST segment depression completely resolved as soon as the hypoglycemia was corrected. Subsequent coronary angiography showed no significant coronary stenosis responsible for the patient's ECG changes, suggestive of the strong relationship between hypoglycemia and myocardial infarction. This case is unique because of the unusual clinical manifestations.
|頁（從 - 到）||148-151|
|期刊||Acta Cardiologica Sinica|
|出版狀態||Published - 2012 6月|
All Science Journal Classification (ASJC) codes